Ask an expert
Question

13 Jan 2005

Think my diet might be wrong
Hi

I am currently on a diet and use the Slender C tablets from Verimark. I have lost weight but noticed in the past few days that my stools is very oily. Very strange and it concerns me a great deal. I have cut out sugar and use canderel in it's place i also have cut down on my carb intake. Is there something to be worried about?

Thank You!
Answer 435 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear AJ
I apologise for only responding to your question today, but I had to have an operation last Wednesday, and although I informed the boffins who administer the Message Board, they failed to block incoming messages while I was in hospital.
I suspect that these tablets contain psyllium or some other type of bulking agent which may be responsible for the oily stools. To lose weight you should rather cut out fats and oils than carbs.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17885 votes
Vote